DSpace
 

RRI Digital Repository >
04. Astronomy and Astrophysics >
Research Papers (A&A) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/3409

Title: Radial modes of rotating neutron stars in the Chandrasekhar-Friedman formalism
Authors: Datta, Bhaskar
Hasan, S.S.
Sahu, P.K.
Prasanna, A.R.
Issue Date: Feb-1998
Publisher: World Scientific Publishing Company
Citation: International Journal of Modern Physics D, 1998, Vol.7, p49-59
Abstract: Eigenfrequencies of radial pulsations of "slowly" rotating neutron stars are calculated in a general relativistic formalism given by Chandrasekhar & Friedman. It is found that the square of the frequencies are always a decreasing function of the central density of the neutron star. The decrease of the squared frequency is sensitive to the equation of state of neutron star matter, and is illustrated using realistic models.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/3409
ISSN: 0218-2718
Alternative Location: http://dx.doi.org/10.1142/S021827189800005X
Copyright: 1998. World Scientific Publishing Company
Appears in Collections:Research Papers (A&A)

Files in This Item:

File Description SizeFormat
1998 Int. Jou. of Mod. Phys. D V7 p49-59.pdfRestricted Access744.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace